# SDR CALA2024022100492

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 73,391 hours, 26,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A111012
- Condition: Dented
- Location: Nr 4 Krueger
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE/FOD. AT 2037Z  FELT STRIKE UNDER AND ON RT SIDE OF FUSELAGE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V900885 MAC RELATED WORK ORDER 000000003097366 AND PRTR GONZALEZ, FERNANDO (V900885)BIRD STRIKE INSPECTION COMPLETE IAW AMM 05-51-18. DAMAGE DOCUMENTED ON LOG PAGES 7107705 AND 7107263. NO OTHER DAMAGE FOUND. DENT IN LEADING EDGE ABOVE #4 KRUGER FLAP. 2.25" X 2.25 " X 1/16TH DEEP. NO VISIBLE CRACKS LOG PAGE LOCKED FOR MX FERRY UNLOCK TO WORK ADDED PICTURE REF SRM 57-43-02-1A-1 FIGURE 104 (G) DAMAGE MEASURES 3.5"X2.4"X.095 W/Y = 36.84 DENT WITHIN ALLOWABLE DAMAGE LIMITS, NEED INSPECTION TO PERFORM HFEC FOR CRACKS PER SRM 57-41-01-1A-1. HFEC NOT REQUIRED PER SRM 57-41-01-1A-1. PER LAST ENTRY, L/P CLOSED. A/C FERRY FLIGHT COMPLETE UNLOCKING FOR MX TO WORK. REMOVED #4 KRUEGER FLAP ASSY REF AMM 27-81-11. ACCOMPLISHED HFEC OF RIGHT WING INBD L/E SKIN AT DENT ABOVE NO. 4 L/E FLAP WITH NO DEFECTS OR LIMITING DAMAGE AT THIS TIME. REF: PERFORMED 10X MAGNIFYING INSPECTION, NO CRACKS FOUND ON THIS DATE AND TIME, PER SRM 51-10-04-0G, PLACED ON DMG. B737 SRM 51-10-04-0G-0 AND 737 NDT PART 6 51-00-00 PROC 23. REF SRM 57-43-02-1A-1 FIGURE 104 (G) DAMAGE MEASURES 3.5"X2.4"X.095 W/Y 36.84 DENT WITHIN ALLOWABLE DAMAGE LIMITS.
